# SDR IXXA08SMN037S

- Difficulty date: February 1, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXTERNAL DOUBLER LOWER FUSELAGE BELLY AFT EDGE OF A-PIT BASKET DOOR HAS IMPROPER REPAIR AT STATION FS 330 LONGERON 34 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR DOUBLER, TRIPLER, FILLER SKIN.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08110 DATED 03-13-08, SEMAN DRAWING ED-4700 DATED 02-12-08, DC8 SRM 51-1-21, 51-3-0, 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-8B, AND 51-3-1.
